# SDR SWAA2014042427357

- Difficulty date: April 6, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 57,062 hours, 33,647 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6550821
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME ANGLE CRACKED AT BS 907, BETWEEN STRINGER 8R TO STRINGER 9R.  REPAIRED ANGLE IAW EA.
